English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
 
 
DownloadE-Mail
  Renormalization of an effective model Hamiltonian by a counterterm

Frewer, M., Frederico, T., & Pauli, H. C. (2002). Renormalization of an effective model Hamiltonian by a counterterm. Nuclear Physics B-Proceedings Supplements, 108, 239-241.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Frewer, M.1, Author              
Frederico, T.2, Author
Pauli, H. C.1, Author              
Affiliations:
1Prof. Hans A. Weidenmüller, Emeriti, MPI for Nuclear Physics, Max Planck Society, ou_907547              
2Ctr Tecn Aeroesp, Dept Fis, Inst Tecnol Aeronaut, BR-12228900 Sao Jose Dos Campos, SP, Brazil, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: An ill-defined integral equation for modeling the mass-spectrum of mesons is regulated with an additional but unphysical parameter. This parameter dependance is removed by renormalization. Illustrative graphical examples are given.

Details

show
hide
Language(s): eng - English
 Dates: 2002-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 28193
ISI: 000175246400039
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Nuclear Physics B-Proceedings Supplements
  Alternative Title : Nucl. Phys. B-Proc. Suppl.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 108 Sequence Number: - Start / End Page: 239 - 241 Identifier: ISSN: 0920-5632